MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH; ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Model Number N/A
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/18/2026
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that a falsely depressed potassium (k) result was obtained on a patient sample on an atellica ci 1900 analyzer.The erroneous result was not reported to the physician(s).The same sample was reprocessed on the original analyzer and twice on an alternate atellica ci 1900 analyzer.The reprocessed results matched the clinical history and were considered correct.The reprocessed result from an alternate analyzer was reported to the physician(s).There are no known reports of patient intervention or adverse health consequences due to a falsely depressed k result.
 
Additional Manufacturer Narrative
A united states (us) customer contacted the siemens healthcare diagnostics remote services center (rsc) regarding a falsely depressed potassium (k) result obtained on a patient sample on an atellica ci 1900 analyzer.Calibration was acceptable, and quality control (qc) was within the range on the day of the event.Siemens reviewed the information provided by the customer, and the available instrument data files.Siemens' review of the instrument data indicated that lot release data met all specifications for release and was not different from other sensor lots.Siemens¿ review of the instrument data indicated that the patient sample showed a difference with all electrolytes that were consistent with the presence of fibrin or particulates in the sample causing the differences in results.A product problem was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
ATELLICA CH
Common Device Name
ATELLICA CH A-LYTE INTEGRATED MULTISENSOR (IMT NA K CL)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive, po box 6101
registration # 2517506
newark DE 19714 6101
Manufacturer Contact
varsha joshi
pritech park sez, block 11
sarjapur outer ring road
karnataka 56010-3
IN   560103
870577433
MDR Report Key25111289
Report Number2432235-2026-00103
Device Sequence Number9321860
Product Code CEM
UDI-Device Identifier00630414596518
UDI-Public(01)00630414596518(10)150014(17)261013
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K222438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number11099315
Device Lot Number150014
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2026
Initial Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/13/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown